# SDR CA070314011

- Difficulty date: February 8, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Condition: Damaged
- Location: Accessory Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION IN CRUISE AND WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED ACCESSORY DRIVE TOWER SHAFT DAMAGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070314011)
